The Hodge Conjecture for Fermat Varieties.
Mathematische Annalen, Tome 245 (1979), pp. 175-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__245_163317,
author = {Tetsuji Shioda},
title = {The {Hodge} {Conjecture} for {Fermat} {Varieties.}},
journal = {Mathematische Annalen},
pages = {175--198},
year = {1979},
volume = {245},
zbl = {0403.14007},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__245_163317/}
}
Tetsuji Shioda. The Hodge Conjecture for Fermat Varieties.. Mathematische Annalen, Tome 245 (1979), pp. 175-198. http://geodesic.mathdoc.fr/item/MAN_1979__245_163317/